Nihonkai Mathematical Journal

A Third Order Differential Equation And Representable Poles

KATSUYA ISHIZAKI

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 4, Number 2 (1993), 201-220.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273779985

Mathematical Reviews number (MathSciNet)
MR1258948

Zentralblatt MATH identifier
0957.34503

Citation

ISHIZAKI, KATSUYA. A Third Order Differential Equation And Representable Poles. Nihonkai Math. J. 4 (1993), no. 2, 201--220. https://projecteuclid.org/euclid.nihmj/1273779985


Export citation